# SDR SWIA202266813

- Difficulty date: August 25, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 46,697 hours, 39,406 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR- FLOOR SUPPORT ANGLE ON THE LOWER SILL IS CORRODED. (MARKED)     (C-CHECK RO 11/10/2022)    EVALUATED OUT OF LIMITS, REMOVED AND INSTALLED NEW REF CRJ200 SRM 51-42-06, REF  CRJ200 SRM 51-42-21 AND DWG 601R31020 REV-F. COMPLIED WITH SKYWEST TASK 51-900-1003-SKY
